# SDR SWAA2012120310140

- Difficulty date: November 28, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 43,874 hours, 25,286 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC BAY STA 663 RT SIDE BULKHEAD CRACKED.  REPAIRED BULKHEAD IAW EA.
